Jan 2, 2007
Hi I switched from Stavudine (zerit) about 20 months ago due to face and body fat loss. After switching to abacavir it continued for sometime but then, thankfully, seemed to stop at a point where i'd say I have moderate fat loss. However, 20 months later I can't say I have noticed any turn around/improvement - is this likely to mean that I am not likely to now, in that if I was going to see some improvement I would have by now? or do I still have time on my side?
| Response from Dr. Henry
Good question. Further improvement can be slow or sometimes non-existent which can be very frustrating. I have had a number of patients in that situation resort to plastic surgery with varying degrees of success (costly and often not covered by insurance!). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Balls After Swallowing Sperm Worried I Have HIV
- Itchy Testicles After Touching A Bloody Scab Sign Of HIV AIDS
- Psoriasis After Blood Splash Worried I Have HIV
- Rectal Bleeding After Getting A Tattoo Worried I Have HIV
- Red Eyes After Kissing Cut On Lip Worried I Have HIV
- Sore Testicles After Open Mouth Kissing Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.